# SDR R61A2023020800105

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 39,777 hours, 30,222 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEPARTING ON CLIMBOUT, LANDING GEAR WOULD NOT RETRACT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  CLEANED DEBRIS FROM LANDING GEAR PROXIMITY SENSORS.
